# SDR UALA2009032700899

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 35,988 hours, 13,735 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Part number: Z010H000520A
- Part serial: 02857
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG NR 3 ON EMERGENCY LIGHTS REMAIN ON WITH POWER OFF.  ACCP TEST OF EMERGENCY LIGHT SYSTEM FROM FWD PANEL.  FAULT SHOWS EMERGENCY LIGHT L INTERNAL LOAD FAULT AND NO COMM FAULTS WITH FWD, MID & AFT EPSU'S.  REPLACED NR 1 CIDS DIRECTOR, LIGHTS CHK OK.
